# SDR F3LA200300186

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED MAIN DECK FLOOR INTERCOSTAL CRACKED BETWEEN STA 294 AND STA 312 AT RBL 32.  REPLACED DAMAGED UPPER CHORD OF FLOOR INTERCOSTAL PER SRM 51-40-2.
